# SDR AALA202206212680

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 21,617 hours, 8,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ENTRY DOOR 1 RIGHT HANDLE SLOPPY, MOVES WHILE IN CLOSED POSITION. INSPECTED R-1 DOOR HANDLE AND FOUND LOSE INTERIOR HANDLE HUB. SECURED HANDLE HUB PER AMM 52-41-11.
